# SDR DL72K992653

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS391130ZE
- Condition: Failed
- Location: Rt Wheel Well
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AFTER T/O, O/B FLAPS FROZE AT 15 FOR A FEW SECONDS THEN WENT TO 5.  O/B FLAPS DID NOT EXTEND FOR LANDING.  PER PILOT REPORT AN EMERGENCY WAS DECLARED.  FOUND O/B FLAP HYD DRIVE MOTOR AT FAULT.  MOTOR AND CASE DRAIN CHECK VALVE WERE REPLACED PER M/M.
